# SDR REXA2018072400637

- Difficulty date: July 8, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 25,910 hours, 17,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FWD FLIGHT DECK FLOOR SUPPORT FOUND LT 280 FLOORBEAM CORRODED. REMOVED DAMAGE LT FS280 FLOOR SUPPORT BEAM & INSTALLED NEW BEAM IAW SRM 51-42-06, 51-42-13, 51-42-21, 51-42-22.
